alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : GUI SHI, FU [Author]
References found : 5 [refine]
Displaying: 1 .. 5   in format [ISO 690]

page 1 of 1


   1 / 5
select
to print
 Xiang Li, Run and Gui Shi, Fu COUNTABLE COMPACTNESS AND THE LINDELOF PROPERTY IN L-FUZZY TOPOLOGICAL SPACES. Proyecciones (Antofagasta), Aug 2010, vol.29, no.2, p.123-135. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 5
select
to print
 YUE, YUELI and GUI SHI, FU L-FUZZY CLOSURE OPERATOR. Proyecciones (Antofagasta), Dec 2006, vol.25, no.3, p.237-247. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 5
select
to print
 GUO XU, ZHEN and GUI SHI, FU SPN-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta), May 2006, vol.25, no.1, p.47-61. ISSN 0716-0917
    · abstract in english    · text in english


   4 / 5
select
to print
 GUI SHI, FU. Sß-COMPACTNESS IN L-TOPOLOGICAL SPACES. Proyecciones (Antofagasta), Aug 2005, vol.24, no.2, p.153-165. ISSN 0716-0917
    · abstract in english    · text in english


   5 / 5
select
to print
 GUI SHI, FU. A NEW FORM OF FUZZY ß-COMPACTNESS. Proyecciones (Antofagasta), Aug 2005, vol.24, no.2, p.105-119. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information